# SDR SWAA2016080254416

- Difficulty date: July 29, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 19,736 hours, 11,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE GIRT BAR AFT BRACKET LOOSE.   SECURED THE GIRT BAR HOLDER IAW SIP.
